# SDR AWXA200401279

- Difficulty date: November 13, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,887 hours, 21,636 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 47
- Condition: Inoperative
- Location: Zone 126
- Part time: 44,263 hours, 20,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN APPROACHING V1 UPPER ECAM INDICATED VENT SKIN VALVE FAULT.  FOLLOWED ECAM INSTRUCTIONS, AIRCRAFT WOULD NOT PRESSURIZE, TURNED BACK TO STL AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED SKIN AIR VALVE IAW T/C R2A21301, OPERATIONAL CHECK WAS GOOD.  TEST OF OUTFLOW VALVE INITIALLY TESTED GOOD, ACTUATOR REMOVED OFF VALVE AND ALSO TESTED GOOD. UNIT RE-ASSEMBLED & CYCLED APPROXIMATELY 30 TIMES WHEN VALVE FINALLY FAILED TO CLOSE. ACTUATOR MOTOR DISASSEMBLED & ARMATURE CHECKED, 1 WINDING OPEN AND ALL OTHER ON DRIVE END MEASURED 4.7 OHMS INSTEAD OF 5.6 OHMS. REPLACED ACTUATOR & OVERHAULED VALVE IAW CMM.
